| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from result obtained of hi and meter to meter comparison of 419 mg/dl using truetrack meter and 111 mg/dl using dr.'s device; customer stated meter to meter comparison tests were performed fasting and within twenty minutes.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).